ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Bloch approximation in homogenization on bounded domains

Conca, Carlos and Orive, R and Vanninathan, M (2005) Bloch approximation in homogenization on bounded domains. In: Asymptotic Analysis, 41 (1). pp. 71-91.

Full text not available from this repository. (Request a copy)
Official URL: http://iospress.metapress.com/content/wt3banl7brf5...


The classical problem of homogenization deals with elliptic operators in periodically oscillating media of small period ${\epsilon}>0$ and the asymptotic behavior of solution $u^{\epsilon}$ of boundary value problems associated with such operators. In a previous work [Conca et al., SIAM J. Math. Anal. 33 (2002), 1166-1198], the authors introduced what is called Bloch approximation which provided energy norm approximation for the solution in $\mathbbR^{N}$. This paper continues with the above development and proposes a modified Bloch approximation. This function takes into account boundary effects. Its connection with the first order classical correctors is also established with the corresponding error estimate. All the proofs are worked out entirely in the Fourier-Bloch space.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to IOS PRESS.
Keywords: homogenization;Bloch waves;correctors
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Hemanth Rao K.R.
Date Deposited: 19 Feb 2010 06:50
Last Modified: 01 Mar 2019 09:53
URI: http://eprints.iisc.ac.in/id/eprint/16798

Actions (login required)

View Item View Item